American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Trevor Evans. Word problems. Bull. Amer. Math. Soc. 84 (1978) 789-802. MR 0498063.
Abstract, references, and article information   
View Article: PDF

[2] John L. MacDonald. Conditions for a universal mapping of algebras to be a monomorphism. Bull. Amer. Math. Soc. 80 (1974) 888-892. MR 0389720.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1